Alert archive / Ohio / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 17, 2019, 11:37 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2019, 11:37 PM EDT (03:37 UTC)
- Expired
- Jun 18, 2019, 2:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:00 AM EDT | FLOOD | 4 Wsw Portsmouth, OH | HIGH WATER REPORTED NEAR WEST PORTSMOUTH HIGH SCHOOL. HIGH WATER SIGNS PLACED BUT NO ROAD CLOSURE. TIME OF EVENT ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.2
The text
As transmitted.
876
WGUS51 KILN 180337
FFWILN
KYC135-OHC001-145-180630-
/O.NEW.KILN.FF.W.0020.190618T0337Z-190618T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1137 PM EDT Mon Jun 17 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northern Lewis County in northeastern Kentucky...
Southeastern Adams County in southwestern Ohio...
Southwestern Scioto County in southwestern Ohio...
* Until 230 AM EDT.
* At 1136 PM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. 1 to 2 inches of rain have
fallen...with up to 1.25 inches falling in 30 minutes at the
Kentucky Mesonet site near Vanceburg. Heavy rain continues to fall
with another 1 inch possible. Runoff from this excessive rainfall
will cause flash flooding to occur.
* Some locations that will experience flooding include...
Portsmouth, New Boston, Vanceburg, Rosemount, Clarktown,
Tollesboro, Rome, Sandy Springs, Buena Vista in Scioto County,
Saint Paul, Firebrick, Carrs, West Portsmouth, Sciotoville,
Epworth, Turkey Creek Lake, Ribolt, Friendship, Charters and Glen
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3850 8360 3851 8363 3864 8363 3887 8286
3876 8288 3873 8298 3873 8303 3869 8303
3858 8324 3844 8357
$$
Binau2 follow-up statements
295
WGUS71 KILN 180447
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1247 AM EDT Tue Jun 18 2019
KYC135-OHC001-145-180630-
/O.CON.KILN.FF.W.0020.000000T0000Z-190618T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Adams OH-Scioto OH-
1247 AM EDT Tue Jun 18 2019
...THE FLASH FLOOD WARNING FOR NORTHERN LEWIS...SOUTHEASTERN ADAMS
AND SOUTHWESTERN SCIOTO COUNTIES REMAINS IN EFFECT Until 230 AM
EDT....
At 1246 AM EDT, radar indicated that heavy rain had fallen across
the warned area. Up to two inches of rain have already fallen.
Moderate to locally heavy rain continues to fall with another inch
possible over the next couple of hours. Runoff from this excessive
rainfall will cause flash flooding to occur.
Some locations that will experience flooding include...
Portsmouth, New Boston, Vanceburg, Rosemount, Clarktown, Tollesboro,
Rome, Sandy Springs, Buena Vista in Scioto County, Saint Paul,
Firebrick, Carrs, West Portsmouth, Sciotoville, Epworth, Turkey Creek
Lake, Ribolt, Friendship, Charters and Glen Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3850 8360 3851 8363 3864 8363 3887 8286
3876 8288 3873 8298 3873 8303 3869 8303
3858 8324 3844 8357
$$
Binau637
WGUS71 KILN 180600
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
200 AM EDT Tue Jun 18 2019
KYC135-OHC001-145-180610-
/O.CAN.KILN.FF.W.0020.000000T0000Z-190618T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis KY-Adams OH-Scioto OH-
200 AM EDT Tue Jun 18 2019
...THE FLASH FLOOD WARNING FOR NORTHERN LEWIS...SOUTHEASTERN ADAMS
AND SOUTHWESTERN SCIOTO COUNTIES IS CANCELLED...
The heavy rain has ended and flooding is no longer expected to pose
a threat. Lingering high water still may persist in low lying areas
through daybreak, so heed all high water signs.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3850 8360 3851 8363 3864 8363 3887 8286
3876 8288 3873 8298 3873 8303 3869 8303
3858 8324 3844 8357
$$
KCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:33 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 17, 10:33 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1033 PM EDT Mon Jun 17 2019
.SYNOPSIS...
An oscillating frontal boundary in the region will provide daily
chances for showers and thunderstorms through Thursday
afternoon with a brief dry period possible Thursday night into
Friday. Additional rounds of showers and storms are possible
this weekend, with seasonable temperatures and very humid
conditions persisting through the foreseeable future.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
This evening's MCS will move east of the forecast area by
midnight. Then expect a lull in activity, but it appears that
another impulse will lift northeast into the area before
daybreak bringing a return of showers and some storms. Very
minor adjustments to temperatures based on latest trends.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Region remains in the same moist unstable airmass on Tuesday.
Convection will redevelop as heating of the day takes place.
Best coverage is expected southeast of I-71 as the front shifts
south with time. Highs on Tuesday will be in the upper 70s.
Convection will be gradually shunted eastward Tuesday night as
a weak high pressure system pushes slightly drier air into the
region.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An unsettled weather pattern will be present through most of the
long term time frame. Thunderstorms are in the forecast every day
except for during the day on Friday. With the repeated rounds of
showers and thunderstorms, there will be the potential for
additional flooding concerns. Will continue to highlight this
threat in the HWO. Although widespread severe weather is not
expected, there will be the potential for at least isolated damaging
winds with the thunderstorm chances.
High temperatures will in the 70s and 80s through the long term. Low
temperatures most nights will generally be in the 60s.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
MVFR to IFR ceilings will develop overnight. Additional showers
will also lift northeast across the region late tonight into
Tuesday morning. Ceilings will slowly lift with conditions
returning to VFR before the end of the period. There is the
potential for more storms Tuesday afternoon, but there is too
much uncertainty to include in the TAFs this far out in time.
OUTLOOK...Thunderstorms will be possible through Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Tuesday afternoon for OHZ026-034-035-
042>046-051-052-060.
Flash Flood Watch through Tuesday evening for OHZ053>056-
061>065-070>074-077>082-088.
KY...Flash Flood Watch through Tuesday evening for KYZ089>100.
IN...Flash Flood Watch through Tuesday afternoon for INZ050-058-059.
Flash Flood Watch through Tuesday evening for INZ066-073>075-
080.
&&
SYNOPSIS...KC/Sites
NEAR TERM...
SHORT TERM...Sites
LONG TERM...Novak
AVIATION...Hazardous weather outlook, Jun 17, 4:06 AM EDT, 19 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 406 AM EDT Mon Jun 17 2019 INZ050-058-059-OHZ026-034-035-042>046-051-052-060-180900- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Preble- 406 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additional rounds of showers and storms will be possible again Wednesday and Thursday, with locally heavy rainfall again possible both of these days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ066-073>075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088- 180900- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Clark-Madison-Franklin OH-Licking-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 406 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few isolated strong to severe storms may be possible, primarily this afternoon into the evening. Gusty winds and very heavy rain will be the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few isolated strong to severe storms may be possible again Tuesday afternoon. Gusty winds and very heavy rain will be the primary threats. Additional rounds of showers and storms will be possible again Wednesday and Thursday, with locally heavy rainfall again possible both of these days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 17, 9:26 PM EDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Wilmington OH 926 PM EDT Mon Jun 17 2019 OHZ063-064-073-180200- Ross OH-Fayette OH-Pickaway OH- 926 PM EDT Mon Jun 17 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FAYETTE... SOUTHWESTERN PICKAWAY AND NORTHERN ROSS COUNTIES UNTIL 1000 PM EDT... At 925 PM EDT, radar indicated strong thunderstorms along a line extending from near Mount Sterling to near Greenfield, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Circleville, South Bloomfield, Kingston, Williamsport, New Holland, Logan Elm Village, Frankfort, Fox, Clarksburg, Darbyville, Aw Marion State Park, Deer Creek Lake, Andersonville, Austin, Pickaway County Airport, State Route 207 at US Route 22, State Route 138 at US Route 22, Plano and Pancoastburg. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3970 8286 3941 8288 3938 8335 3969 8324 TIME...MOT...LOC 0125Z 269DEG 21KT 3967 8321 3938 8329 BPP
Special weather statement, Jun 17, 9:33 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
933 PM EDT Mon Jun 17 2019
OHZ081-088-180200-
Scioto OH-Adams OH-
933 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ADAMS AND WESTERN SCIOTO
COUNTIES UNTIL 1000 PM EDT...
At 933 PM EDT, radar indicated a strong thunderstorm near West Union,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
West Union, Blue Creek, Otway, Dunkinsville, State Route 348 at State
Route 125, Wamsley and Cedar Mills.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3868 8347 3869 8349 3870 8352 3870 8354
3869 8357 3869 8358 3891 8352 3886 8318
3875 8332 3867 8344
TIME...MOT...LOC 0133Z 261DEG 32KT 3884 8351
KCSpecial weather statement, Jun 17, 9:57 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
957 PM EDT Mon Jun 17 2019
OHZ064-065-073-074-180245-
Fairfield OH-Ross OH-Hocking OH-Pickaway OH-
957 PM EDT Mon Jun 17 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD...
HOCKING...SOUTHEASTERN PICKAWAY AND EASTERN ROSS COUNTIES UNTIL 1045
PM EDT...
At 957 PM EDT, radar indicated strong thunderstorms along a line
extending from near Ashville to 7 miles northwest of Waverly, moving
east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Lancaster, Chillicothe, Circleville, Logan, South Bloomfield, Bremen,
Kingston, Hocking Hills State Park, Hide-A-Way Hills, Logan Elm
Village, North Folk Village, Royalton, Amanda, Londonderry,
Stoutsville, Laurelville, Sugar Grove, Adelphi, Rushville and
Tarlton.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3960 8237 3939 8248 3939 8251 3937 8252
3937 8275 3918 8277 3918 8307 3970 8300
3979 8240 3975 8240 3974 8237
TIME...MOT...LOC 0157Z 269DEG 31KT 3970 8289 3921 8306
KCLocal storm report, Jun 17, 10:07 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
06/17/2019 CARROLL KY PUBLIC
THREE LARGE TREES SNAPPED ON 6TH STREET AND VILLAGE LANE
0900 PM FLOOD 5 N LEBANON 39.51N 84.19W
06/17/2019 WARREN OH EMERGENCY MNGR
N STATE ROUTE 48 CLOSED DUE TO HIGH WATER
0900 PM FLOOD WAYNESVILLE 39.53N 84.09W
06/17/2019 WARREN OH EMERGENCY MNGR
S MAIN STREET CLOSED DUE TO HIGH WATER
0900 PM FLOOD 4 NNE LEBANON 39.49N 84.17W
06/17/2019 WARREN OH EMERGENCY MNGR
OLD STATE ROUTE 122 CLOSED DUE TO HIGH WATER
&&Special weather statement, Jun 17, 10:41 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1041 PM EDT Mon Jun 17 2019
OHZ074-180315-
Hocking OH-
1041 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HOCKING COUNTY UNTIL
1115 PM EDT...
At 1041 PM EDT, radar indicated a strong thunderstorm near Logan,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Logan, Nelsonville, Starr, Murray City, Enterprise, Ilesboro, Union
Furnace, Haydenville, Lake Logan State Park, Oreville and Carbon
Hill.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3938 8229 3939 8249
3956 8252 3960 8236 3959 8226 3956 8226
3956 8218 3955 8216
TIME...MOT...LOC 0241Z 258DEG 32KT 3948 8242
KCLocal storm report, Jun 17, 11:07 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 W SOUTH BLOOMINGVILLE 39.41N 82.64W
06/17/2019 HOCKING OH 911 CALL CENTER
NARROWS ROAD AT SR56 WASHED OUT, TREES DOWN.
&&
CHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:02 PM EDT | Areal Flood Advisory | ILN | Butler, Greene, Montgomery, Warren | 3 hr |
| Jun 17, 8:27 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Jun 17, 8:36 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 24 min |
| Jun 17, 8:43 PM EDT | Tornado Warning | ILN | Brown | 17 min |
| Jun 17, 8:52 PM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 17, 8:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 34 min |
| Jun 17, 9:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 35 min |
| Jun 17, 9:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 34 min |
| Jun 17, 9:20 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 25 min |
| Jun 17, 9:26 PM EDT | Special Weather Statement | ILN | Pickaway | 34 min |
| Jun 17, 9:28 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 3 hr |
| Jun 17, 9:33 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Jun 17, 9:35 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 25 min |
| Jun 17, 9:43 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 47 min |
| Jun 17, 9:57 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 48 min |
| Jun 17, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 43 min |
| Jun 17, 10:41 PM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jun 17, 10:53 PM EDT | Areal Flood Warning | ILN | Greene, Warren | 8 hr |
| Jun 17, 10:55 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Jun 17, 10:59 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 4 hr |
| Jun 17, 11:44 PM EDT | Areal Flood Advisory | ILN | Darke, Miami | 3 hr |
| Jun 17, 11:57 PM EDT | River Flood Warning | ILN | Adams | 11 hr |
| Jun 18, 12:14 AM EDT | Areal Flood Warning | ILN | Hocking, Ross | 12 hr |
| Jun 18, 12:56 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby | 8 hr |
| Jun 18, 1:20 AM EDT | River Flood Warning | ILN | Hamilton | 17 hr |
| Jun 18, 1:20 AM EDT | River Flood Warning | ILN | Pickaway | 5 days |
| Jun 18, 1:43 AM EDT | River Flood Warning | ILN | Butler | 14 hr |
| Jun 18, 8:57 AM EDT | Areal Flood Warning | ILN | Auglaize, Hardin, Logan, Shelby, Union | 52 hr |
| Jun 18, 9:14 AM EDT | River Flood Warning | ILN | Shelby | 31 hr |
| Jun 18, 10:45 AM EDT | Areal Flood Warning | ILN | Delaware | 48 hr |
| Jun 18, 10:52 AM EDT | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Jun 18, 7:54 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Jun 17, 8:05 PM EDT | Special Weather Statement | ILN | Campbell | 25 min |
| Jun 17, 8:07 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 3 hr |
| Jun 17, 8:30 PM EDT | Special Weather Statement | ILN | Bracken | 30 min |
Nearby
Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.